# SDR 96FDEA1313

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163476
- Condition: Delamination
- Location: Aft Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0012 AND 001, RIGHT WING I/B AFT FLAP HAS TEMPORARY REPAIR THAT NEEDS TO BE MADE PERMANENT.  *S/D*  REPAIRED RIGHT WING I/B AFT FLAP IAW FEDEX SRM 51-40-6.
